# SDR 96ZZZX2264

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722PC
- Make and model: Stbros SD360
- Aircraft serial: SH3722
- Engine: Pwa PT6A67R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

FLT 5097 - FLIGHT WAS DESCENDING THROUGH 5,000 FEET FOR LANDING IN RWI WHEN THE RT ENGINE SHUT ITSELF DOWN.  CAPTAIN DECLARED AN EMERGENCY AND MADE UNEVENTFUL LANDING IN RWI.  MAINTENANCE PERSONNEL DISPATCHED.  THE RT ENGINE OIL FILTER REMOVED TO CHECK FOR METAL CONTAMINATION AND NONE WAS FOUND.  THE OIL FILTER WAS REINSTALLED AND THE OIL LEVEL WAS TOPPED OFF.  THE ENGINE WAS THEN GROUND RUN FOR APPROXIMATELY 4 HOURS WITH ALL INDICATIONS NORMAL.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
